Pain in the head and neck area of the body is called a headache. It is the most common type of pain experienced by people and there are several types of headaches. Mostly it is due to stress, tension, or any underlying health issue.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
I have had an acidity problem along with headache and dizziness for 15 days and no medicine seems to work. Please help.
Query: Hello doctor, For the last 15 days, I am suffering from acidity with headache and little dizziness. I visited a clinic and the doctor gave me an acidity medicine, Wokride (Levosulpiride and Rabeprazole) capsule, and a vertigo tablet. I also had Avipattikar churn. My acidity is a little improved now ... Read Full »
Dr. Goswami Parth Rajendragiri
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. 1. Viral infection can lead to headaches and stomach acidity-like problems also. But for headaches, I suggest the tablet Paracetamol 500 mg SOS. However, please consult a physician, discuss with them, and start taking... Read Full »
My mother is a blood pressure patient and suspects that the medications could be causing headaches, restlessness, and anxiety. Please help.
Query: Hello doctor, This query is for my mother. She is having anxiety and depression issues for a long time. For the past few years, the anxiety was almost gone and she was perfect. But for around 10 years now she is on her anxiety medicine and taking Depran L. half a tablet a day. Now two months back, s... Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Headaches in the morning are mostly due to sleep disturbance or anxiety or stress. But rule out diabetes. You can give her Paracetamol occasionally but not daily. It will not help her. She has anxiety or depression ... Read Full »
I have severe headache and knee and leg pain after taking antidepressants. Why?
Query: Hello doctor, I am taking medication prescribed by my doctor. The medications are Depricap, Rivotril, Serloft, Comig, and Ruling. I have only been taking these tablets for two days, but I am already experiencing severe headaches and knee and leg pain. My question is, is this normal? Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. It is not due to the above medications, but you seem to be on too much medications. Tablet Depricap (Fluoxetine) is an antidepressant, and the tablet Loft (Ofloxacin) is also an antidepressant. If you have started medication just two days, yo... Read Full »
I am having bilateral temporal and frontal pain after using a Q-tip to remove dirt from nose. Why?
Query: Hi doctor, I am 71 years old male, 6 foot 1 inch tall, and 140 pounds by weight. I currently take tablet Metformin and Pepcid (Famotidine). Seven days ago, I was preparing to water hanging basket, and some dried mud fell into my nose. I attempted to remove it with a Q tip but could not get it all o... Read Full »
Answer: Hello, Welcome to icliniq.com. Considering the circumstances and given your age, Naegleria fowleri may cause something similar to what you are experiencing now. You will need to get a PCR (polymerase chain reaction) test for diagnosis. If an MRI (magnetic resonance imaging) brain, if it shows men... Read Full »
I have myopia with astigmatism in both eyes, but I feel very uncomfortable wearing glasses. Please help.
Query: Hello doctor, I have myopia with the number -4.5 D in the right eye and 4.75 in the left eye, with astigmatism in both eyes. I have my prescribed glasses, and I use them, but after using them for more than two hours, I feel very uncomfortable and have eye strain and sometimes headaches also. It some... Read Full »
Answer: Hello, Welcome to icliniq.com. I thoroughly read your query and understand your concern. Actually, you told me about myopia, but you did not say about astigmatism, which I found in your prescription (attachments are hidden to protect the patient's identity), the cylinder. Look, when we use the as... Read Full »
I have a severe right-sided headache when I go out in the afternoon. What could be the reason?
Query: Hi doctor, When I go outside in the afternoon, I get severe pain in the right side of my head, which pains the whole day. I have had this problem for the last two months, and this is occurring for the third time. In addition, I suffered from flu, and I got treated by three different doctors with dif... Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your query and understood your concern. Getting headaches in the afternoon has many reasons. They are, 1. Sleeping less at night. 2. Consuming spicy food in the afternoon. 3. Work-related stress. 4. Sensitivity to heat. 5. Migraine. 6. Refractiv... Read Full »
I have mild body pain and headache with a slight decrease in platelet count. What could be the reason?
Query: Hi doctor, I recently underwent a CBC test, and I have attached the reports for your reference. The results were normal, the platelet count showed 132,000 per microliter, and other parameters were also normal. However, I have a mild headache and body pain. What could be the reason? Please help me. Read Full »
Answer: Hello, Welcome to icliniq.com. I went through your query and understood your concern. The report shows that all parameters are normal. However, 1. There is a mild decrease in the platelet count from the lower limit range (attachment removed to protect the patient's identity). 2. MCV (mean corpu... Read Full »
I am a 27-year-old male suffering from TIA, intermittent headache, and stiffness in the neck. Please help.
Query: Hi doctor, I am a 27-year-old male taking 20 mg of Atorvastatin and 81 mg of Aspirin daily. I was diagnosed with a TIA two years ago. The TIA was diagnosed based on my symptoms; no clear cause was found. I am trying to determine whether I have a pinched nerve or cervical artery dissection. I had int... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. Based on your description, there is intermittent pain in the neck which radiates to the scalp causing headaches and sometimes shooting numbness in the left arm. These symptoms seem more likely due to a pinched nerve (cervical radiculopathy) w... Read Full »
I have been experiencing severe headache and pulsatile tinnitus in one spot for the past two days. Please help.
Query: Hi doctor,I have been getting a headache that lasts a few seconds in one spot on the back left side of my head for two days now. It happens every 30 minutes and only for a few seconds. Also, pulsatile tinnitus sometimes. No other symptoms like nausea, vomiting or dizziness, just anxiety. Should I be... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. To be able to diagnose your problem just by history and sort the differential diagnoses accurately, I need more detailed data. Please consider that two elements in your history are important and urge me to ask more questions: The presence o... Read Full »
I have been experiencing headaches along with a sharp stabbing pain in my eyes for the past 15 years. Please help.
Query: Hi doctor, For the past 15 years, I have had these headaches that would start in the occipital area of my neck and proceed to my eyes. On some days, the pain would be eight out of 10. These headaches normally went away with taking Advil. They would only last a day, but this time this is day eight of... Read Full »
Dr. Florilyn Joyce Chulsi Bentrez
Answer: Hi, Welcome to icliniq.com. I understand your concern. The artery dissection is usually due to forceful movement of the neck or trauma. Did you have trauma lately? is usually sharp shooting pain due to cervical nerve root impingement. If you feel this way, I advise you to undergo MRI. Meanwhile,... Read Full »